Blank Cover Image

タイトルと所在が表示されます

Japanese journal of mathematics. New series

フォーマット:
雑誌
責任表示:
日本数学会
言語:
英語; フランス語
出版情報:
Tokyo : Published for the Mathematical Society of Japan by Kinokuniya, 1975-2005
形態:
v. ; 26 cm
著者名:
日本数学会 <DA00103149>  
ISSN:
02892316
巻次(年次):
Vol. 1, no. 1 (Sept. 1975)-v. 31, no. 2 (Dec. 2005)
継続前誌:
Japanese journal of mathematics : transactions and abstracts / National Research Council of Japan = 日本数學輯報 : 原著及抄録 / 學術研究會議編纂 <AA00690968>
継続後誌:
Japanese journal of mathematics. 3rd series / the Mathematical Society of Japan <AA12130756>
書誌ID:
AA00690979
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Mathematical Society of Japan

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University

林, 鶴一, 東北大学

[Tôhoku University]

日本数学教育会

日本数学教育会

日本数学会

Springer-Verlag Tokyo

日本数学協会

日本評論社

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

日本数学協会

日本評論社